# SDR USAAF96039

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe Light
- Part number: 3021093
- Condition: Faulty
- Location: Lower Fuselage
- Part time: 11,964 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGA - FL 866 - UPON LANDING IN LGA, BRAKE PEDALS WENT TO FLOOR, GRABBED AND CYCLED.  MAINTENANCE REPLACED THE LOWER FUSELAGE STROBE LIGHT DUE TO ELECTROMAGNETIC INTERFERENCE WITH THE ANTI-SKID SYSTEM.  ANTI-SKID TEST ACCOMPLISHED, CHECKED NORMAL.  (M)
